Small purpuric rash on legs

A 45-year old male developed this rash after taking clindamycin and metronidazole for a tooth infection. The rash not pruritic and it started on his abdomen after it spread and become confluent (this is 3rd-day of rash appearance). He also has a fever up to 38 degrees Celsius. In a clinical exam, I found nothing but this blanchable rash on thorso and face, and a small purpuric rash on his legs. I gave a diagnosis of cutaneous drug reaction The interesting this is that the rash is most prominent in the area where T-shirt was in contact with the skin.

3 Likes

LikeAnswersShare

Drug Reaction / Contact Dermatitis from garment. 1. Discontinue the called medicines. Make clear note on prescription for future. 2. If same incidence seen from same garment then avoid wearing clothes of such material. 3. Wide spread rashes need Systemic steroid short course. 4. Antihistaminic of choice. 5. If symptoms not relief or there is any sign of anaphylaxis then give Inj Adrenaline 0.5 ml IM stat +/ - Oxygen +/- Nebulisation +/- IV fluid.

Thank you sir
0

Drug reaction. Treatment involves discontinuing the medication that’s causing the reaction. Other medication can reduce the allergy symptoms, such as antihistamines. Corticosteroids. often to reduce inflammation or for tissue growth and repair.

Thank you sir
0

Drug reaction with irritative dermatitis .inj.avil+hydrocortisone 100mg .tab. Atarax 25 mg ,tab .prednisolone acc to weight 1mg /kg body weight .calamine lotion ,.intiallly stop mediccation

Thank you sir
0

Drug reaction Inj Avil+inj dexamethasone 2ml each IM Levocet 5mg bd Tab betnesol tds Calamine lotion locally. Stop medication.

Thank you sir
0

DRUG REACTIONS.. RX.. ANTIHISTAMINICS..LEVOCETIRIZINE.. & STEROIDS, OMNACORTIL ..ORALLY..

Thank you sir
0

It's a case of drug reaction.avil tablet along with calamine lotion should be applied.

Thank you mam
0

Drug reaction

Thank you Dr Partha Sarathi Sahana Sir Ji
0

View 1 other reply

Drug eruption ,Antihistaminic oral ,Calamine lotion

Thank you sir
0

@ram mohan-drug induced urticaria

Thanks mam
0

Drug reactions

Thank you sir
0
Load more answers